Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 4, Issue 2


Published
on

July 1, 2016


Pages

139-143


DOI

Article

Common Fixed Point Theorem in Fuzzy Metric Spaces with An Application in the Product Space

Check for updates


Authors

Manish Jain* Affiliation:
Research Coguide, Dept. of Electronics and Communication Engineering, Mandsaur University, Mandsaur, M.P. India
, Satish Kumar Affiliation:
Department of Mathematics, Maharishi Markandeshwar (Deemed to be University), Mullana, Haryana, India
and Manoj Kumar Affiliation:
Department of Mathematics, Central University of Rajasthan, Kishangarh, Ajmer-305817, Rajasthan, India


Abstract

The purpose of this paper is to investigate the existence anduniqueness of common fixed point for a pair of mappings using implicit functions in the setup of fuzzy metric spaces. The m appings considered need not be commutative (nor minimal commutative) and the results are proved without making an appeal to the continuity of maps. At the end we give an application in the product spaces.


Keywords

Fuzzy metric space, Product space, Common fixed point, Implicit relation


Citation

Jain, M., Kumar, S., & Kumar, M. (2016). Common fixed point theorem in fuzzy metric spaces with an application in the product space. Journal of Analysis & Number Theory, 4(2), 139–143. https://doi.org/10.18576/jant/040209

Published by: Engineering Journals

Engineering Journals Logo